# SDR DXTA2023082493820

- Difficulty date: August 24, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N656QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605732
- Aircraft time: 13,537 hours, 10,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: ON THE EMER LIGHTS, THE LEFT FORWARD DROPPED AISLE LIGHTING STRIP IS INOP.  THE SAME STRIP IS ALSO INOP WITH THE AISLE LIGHT SWITCH.  DISCOVERED DETACHED CONNECTOR TO LEFT FORWARD DROP AISLE LIGHTING STRIPS. RECONNECTED WIRING IAW CE 560XL AMM, 33-20-04. OPERATIONAL CHECK SATISFACTORY AT THIS TIME.
